Perturbation results for hyperbolic evolution systems in Hilbert spaces
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 13-27
Printed January 1, 2014
Yong Han Kang and Jin-Mun Jeong
Catholic University of Daegu, Pukyong National University
Abstract : The purpose of this paper is to derive a perturbation theory of evolution systems of the hyperbolic second order hyperbolic equations. We give an example of a partial functional equation as an application of the preceding result in case of the mixed problems for hyperbolic equations of second order with unbounded principal operators.
Keywords : perturbation theory, hyperbolic equations, fundamental solution, regularity, analytic semigroup
MSC numbers : Primary 58J37; Secondary 35L15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd